# SDR COMA2008120850021

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 36,093 hours, 33,222 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 16736105
- Part serial: DU0186
- Condition: Failed
- Location: Nlg
- Part time: 13,570 hours, 11,544 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO JFK RECEIVED NOSE WHEEL STEERING FAILED CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED EHSV.
